# SDR KBM2003F00004

- Difficulty date: August 13, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 10,702 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 126892P
- Condition: Loose
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END BEARING HAS EXCESSIVE PLAY.  REMOVED AND REPLACED WITH SV ROD END.
